Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 46, NWS Norman, OK

May 20, 2015Cotton County, Jefferson County, Tillman County, Oklahoma; 5 counties in Texas

NWS Norman, OK issued this flash flood warning at May 20, 2015, 2:59 AM CDT for Cotton County, Jefferson County, Tillman County, Oklahoma; 5 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2015, 2:59 AM CDT (07:59 UTC)
Expired
May 20, 2015, 7:00 AM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Cotton County, OK, Jefferson County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 63 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1306 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
2.4
Supercell composite
26.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WGUS54 KOUN 200759
FFWOUN
OKC033-067-141-TXC009-023-077-485-487-201200-
/O.NEW.KOUN.FF.W.0046.150520T0759Z-150520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
259 AM CDT WED MAY 20 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHWESTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  BAYLOR COUNTY IN NORTHERN TEXAS...
  ARCHER COUNTY IN NORTHERN TEXAS...
  WICHITA COUNTY IN NORTHERN TEXAS...
  CLAY COUNTY IN NORTHERN TEXAS...
  WILBARGER COUNTY IN NORTHERN TEXAS...

* UNTIL 700 AM CDT

* DANGEROUS FLASH FLOODING IS ALREADY OCCURRING! RAINFALL AMOUNTS OF 
  OVER 3 INCHES FELL TUESDAY EVENING AND EARLY THIS MORNING ACROSS 
  WESTERN NORTH TEXAS AND FAR SOUTHERN PARTS OF OKLAHOMA. THE 
  HEAVIEST...WITH AMOUNTS BETWEEN 4 AND 7 INCHES...EXTEND FROM JUST 
  WEST OF WICHITA FALLS OVER TO RINGLING...AND NEAR LAKE KEMP AND 
  KICKAPOO...TO SCOTLAND AND BUFFALO SPRINGS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WICHITA FALLS...VERNON...BURKBURNETT...HENRIETTA...SEYMOUR...
  WAURIKA...ARCHER CITY...IOWA PARK...ELECTRA...HOLLIDAY...
  GRANDFIELD...TEMPLE...RYAN...PETROLIA...SCOTLAND...BYERS...DEAN...
  CHATTANOOGA...RANDLETT AND WINDTHORST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3341 9947 3419 9948 3418 9895 3451 9887
      3451 9866 3441 9866 3414 9787 3389 9784
      3385 9787 3389 9798 3347 9798 3347 9841
      3340 9842

$$

11
1 follow-up statement
914 
WGUS74 KOUN 201033
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
533 AM CDT WED MAY 20 2015

OKC033-067-141-TXC009-023-077-485-487-201200-
/O.CON.KOUN.FF.W.0046.000000T0000Z-150520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COTTON OK-JEFFERSON OK-TILLMAN OK-BAYLOR TX-ARCHER TX-WICHITA TX-
CLAY TX-WILBARGER TX-
533 AM CDT WED MAY 20 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHERN COTTON...SOUTHWESTERN JEFFERSON...SOUTHEASTERN TILLMAN...
BAYLOR...ARCHER...WICHITA...CLAY AND WILBARGER COUNTIES...

AT 527 AM CDT...DOPPLER RADAR INDICATED THAT MOST OF THE HEAVY RAIN 
HAD MOVED OUT OF THE WARNED AREA...BUT ADDITIONAL ISOLATED SHOWERS 
AND STORMS WILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS. IN 
ADDITION...THE EXTENSIVE FLASH FLOODING SEEN OVERNIGHT WILL LIKELY 
CONTINUE THROUGH SUNRISE WHERE THE HEAVIEST RAINS FELL.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WICHITA 
FALLS...BURKBURNETT...SEYMOUR...SHEPPARD AFB...IOWA PARK... 
HENRIETTA...ELECTRA...WAURIKA...ARCHER CITY...HOLLIDAY... 
GRANDFIELD...RYAN...PETROLIA...BYERS...RANDLETT...SCOTLAND... 
TERRAL...BELLEVUE...WINDTHORST...DEAN...MEGARGEL...JOLLY...DEVOL... 
HOLLISTER...SUGDEN...LOVELAND...KAMAY...MANKINS AND NEWPORT.

ADDITIONAL RAINFALL AMOUNTS OF ONE-HALF TO ONE INCH WILL BE POSSIBLE 
WITH ANY ISOLATED STORMS THAT REDEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND 
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3341 9947 3419 9948 3418 9895 3451 9887
      3451 9866 3441 9866 3414 9787 3389 9784
      3385 9787 3389 9798 3347 9798 3347 9841
      3340 9842

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 20, 2:59 AM CDT, 0 minutes earlier.

Area forecast discussion, May 20, 2:59 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
259 AM CDT WED MAY 20 2015

.DISCUSSION...
MCS ALONG THE RED RIVER VALLEY IN SOUTHERN OKLAHOMA AND NORTH
TEXAS WILL CONTINUE TO MOVE EAST AND SOUTH THROUGH SUNRISE/EARLY
MORNING. UNFORTUNATELY...LIFE-THREATENING FLASH FLOODING WILL
CONTINUE ALONG AND SOUTH OF ATOKA...ARDMORE...AND SEYMOUR...TEXAS

***AN AMAZING 6.27 INCHES OF RAIN IN TWO HOURS AT LAKE
 KICKAPOO.***

FLOOD WATCH WILL EXPIRE AT 12Z FOR MOST AREAS. MAY EXTEND FLOOD
WATCH IN TIME FOR A FEW COUNTIES IN SOUTHEAST OKLAHOMA. AREAL
FLOOD WARNINGS WILL CONTINUE FOR A LARGE PART OF SOUTHERN OKLAHOMA
AND NORTH TEXAS THROUGH AT LEAST 14-15Z.

BY AFTERNOON...8H FRONT SHOULD FINALLY PUSH INTO SOUTHERN OKLAHOMA
WITH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE.

WITH SHORTWAVE RIDGING LATE WEDNESDAY INTO THURSDAY...RAIN AND
STORM CHANCES WILL BE RATHER LOW. HOWEVER ANOTHER ROUND OF HEAVY
RAIN IS LIKELY LATE THURSDAY INTO FRIDAY...AS A SHORTWAVE TROUGH
MOVES ACROSS NEW MEXICO INTO WEST TEXAS/WESTERN KANSAS.

OVER THE HOLIDAY WEEKEND...MORE SEVERE STORMS WITH FLOODING RAIN
IS LIKELY...AS A TROUGH MOVES SLOWLY EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  53  66  54 /  40  20  10  30
HOBART OK         67  52  66  54 /  20  20  20  60
WICHITA FALLS TX  76  57  69  57 /  40  50  30  50
GAGE OK           62  47  64  50 /  10  10  10  60
PONCA CITY OK     66  50  66  51 /  30  10  10  20
DURANT OK         80  59  71  59 /  50  50  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR OKZ007-008-012>014-
     016>048-050>052.

TX...FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR TXZ085-086-089-090.

&&
Hazardous weather outlook, May 19, 9:13 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT TUE MAY 19 2015

OKZ004>048-050>052-TXZ083>090-210215-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
913 PM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A SAYRE TO HOBART TO
PURCELL TO HOLDENVILLE LINE. WICHITA FALLS...LAWTON...ALTUS...
ARDMORE...ADA....DURANT...VERNON AND SEYMOUR TEXAS AREAS ARE
IN THE SLIGHT RISK AREA.

TIMING...
BEFORE 2 AM TONIGHT IN THE SLIGHT RISK AREA.

MAIN IMPACTS...
FLOODING RAINFALL...
HAIL UP TO THE SIZE OF GOLFBALLS...
DAMAGING WIND GUSTS 60 TO 70 MPH...
A FEW TORNADOES...

DISCUSSION...
A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA TONIGHT DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE
SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS...AS WELL AS A FEW TORNADOES DUE TO STRONG LOW LEVEL SHEAR.

A LARGE COMPLEX OF STORMS IS EXPECTED TO CONTINUE TO FORM OVER
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING...THEN
MOVE EAST SOUTHEAST THROUGH THE NIGHT...BRINGING SOME REPORTS
OF LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES MAY OCCUR AS
WELL.

ALTHOUGH STORMS MAY CONTINUE BEYOND 2 AM TONIGHT...THE SEVERE
THUNDERSTORM POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME
STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL
MAY CONTINUE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
TONIGHT.

.FLOODING...
FLASH FLOODING WILL OCCUR TONIGHT DUE TO ROUNDS OF HEAVY RAINFALL.
A FEW ADDITIONAL INCHES OF RAINFALL MAY OCCUR TONIGHT...ESPECIALLY
IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS
SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON
WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR
THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.

STORM CHANCES WILL CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...
WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS
APPEAR POSSIBLE EACH DAY.

.FLOODING...
SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS
THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING
PROBLEMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 20, 1:59 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
159 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 AM     FLASH FLOOD      BURKBURNETT             34.08N 98.56W
05/20/2015                   WICHITA            TX   DEPT OF HIGHWAYS

            I-44 DOWN TO ONE LANE NEAR BURKBURNETT

&&

MAUSTIN
Special weather statement, May 20, 2:05 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
205 AM CDT WED MAY 20 2015

TXZ084-087>090-200730-
CLAY TX-KNOX TX-ARCHER TX-BAYLOR TX-FOARD TX-
205 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...EASTERN KNOX...
ARCHER...BAYLOR AND SOUTHEASTERN FOARD COUNTIES UNTIL 230 AM CDT...

AT 202 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES WEST OF FORESTBURG TO NEAR RED SPRINGS...MOVING EAST AT 40
MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL THAT WILL CAUSE FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...ARCHER CITY...SCOTLAND...WINDTHORST...BELLEVUE...
MEGARGEL...GOREE...MANKINS...RED SPRINGS...LAKE ARROWHEAD...
NEWPORT...BLUEGROVE...LAKE KEMP...DUNDEE...MABELLE...LAKE KICKAPOO...
WESTOVER...BOMARTON...VERA AND SOUTHERN LAKE DIVERSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9953 3377 9958 3380 9798 3347 9798
      3347 9842 3340 9842
TIME...MOT...LOC 0702Z 287DEG 34KT 3354 9767 3359 9938

AUSTIN
Special weather statement, May 20, 2:07 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
207 AM CDT WED MAY 20 2015

OKZ046-047-050>052-200745-
CARTER OK-BRYAN OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
207 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...WEST
CENTRAL BRYAN...LOVE...MARSHALL AND SOUTHWESTERN JOHNSTON COUNTIES
UNTIL 245 AM CDT...

AT 205 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR ARDMORE TO 4 MILES SOUTHWEST OF MARIETTA TO 5 MILES SOUTHWEST OF
MUENSTER...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL THAT WILL CAUSE FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...MADILL...TISHOMINGO...MARIETTA...LONE GROVE...KINGSTON...
DICKSON...MANNSVILLE...RAVIA...THACKERVILLE...OVERBROOK...LAKE
TEXOMA...RUSSETT...LEBANON...LITTLE CITY...WOODVILLE...LAKE MURRAY...
BURNEYVILLE...WILLIS AND CARTWRIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3376 9719 3392 9721 3382 9739 3422 9721
      3434 9662 3387 9654 3383 9659 3389 9659
      3392 9667 3384 9670 3383 9676 3387 9689
      3396 9692 3395 9698 3385 9702 3385 9709
      3382 9705 3372 9712
TIME...MOT...LOC 0705Z 270DEG 24KT 3413 9714 3388 9716 3362 9747

AUSTIN
Special weather statement, May 20, 2:13 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
213 AM CDT WED MAY 20 2015

OKZ043-047-048-051-052-200745-
ATOKA OK-COAL OK-BRYAN OK-MARSHALL OK-JOHNSTON OK-
213 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR ATOKA...SOUTHEASTERN COAL...
NORTHWESTERN BRYAN...NORTHEASTERN MARSHALL AND SOUTHEASTERN JOHNSTON
COUNTIES UNTIL 245 AM CDT...

AT 210 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES EAST OF STRINGTOWN TO 3 MILES NORTHWEST OF MILBURN...MOVING
EAST AT 20 MPH.

HAZARDS INCLUDE...
PEA SIZED HAIL...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL THAT WILL CAUSE FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DURANT...ATOKA...CADDO...WAPANUCKA...STRINGTOWN...LEHIGH...SILO...
MILBURN...TUSHKA...CANEY...KENEFIC...MEAD...ARMSTRONG...LANE...
NIDA...COLEMAN...FILLMORE...DAISY...BOGGY DEPOT PARK AND BENTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3451 9578 3416 9578 3416 9598 3412 9594
      3408 9594 3398 9655 3436 9665 3460 9580
      3459 9567 3451 9567
TIME...MOT...LOC 0710Z 258DEG 18KT 3447 9596 3428 9659

AUSTIN
Special weather statement, May 20, 2:46 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
246 AM CDT WED MAY 20 2015

TXZ084-087>090-200830-
CLAY TX-KNOX TX-ARCHER TX-BAYLOR TX-FOARD TX-
246 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...EASTERN KNOX...
ARCHER...BAYLOR AND SOUTHERN FOARD COUNTIES UNTIL 330 AM CDT...

AT 243 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR BOWIE TO 3 MILES NORTHEAST OF MUNDAY...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...ARCHER CITY...MUNDAY...SCOTLAND...WINDTHORST...BELLEVUE...
MEGARGEL...GOREE...RED SPRINGS...VERA...LAKE ARROWHEAD...NEWPORT...
BLUEGROVE...DUNDEE...MABELLE...LAKE KICKAPOO...WESTOVER...
RHINELAND...BOMARTON AND SOUTHERN LAKE KEMP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3340 9968 3374 9964 3376 9798 3347 9798
      3347 9842 3340 9842
TIME...MOT...LOC 0743Z 279DEG 23KT 3355 9786 3348 9959

AUSTIN
Special weather statement, May 20, 2:48 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
248 AM CDT WED MAY 20 2015

OKZ043-047-048-051-052-200830-
ATOKA OK-COAL OK-BRYAN OK-MARSHALL OK-JOHNSTON OK-
248 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR ATOKA...SOUTHEASTERN COAL...
BRYAN...MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 330 AM
CDT...

AT 247 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MOYERS TO NEAR LITTLE CITY TO 8 MILES WEST OF POTTSBORO...MOVING
EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DURANT...MADILL...ATOKA...KINGSTON...COLBERT...CADDO...BOKCHITO...
ACHILLE...STRINGTOWN...BENNINGTON...SILO...TUSHKA...CANEY...
KENEFIC...KEMP...MEAD...ARMSTRONG...HENDRIX...LANE AND NIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3451 9578 3416 9578 3416 9598 3394 9593
      3384 9601 3384 9615 3376 9618 3377 9629
      3369 9636 3378 9643 3385 9663 3390 9659
      3392 9667 3382 9675 3387 9689 3409 9682
      3460 9580 3459 9567 3451 9567
TIME...MOT...LOC 0747Z 274DEG 36KT 3433 9565 3405 9659 3376 9681

AUSTIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:04 PM CDTSpecial Weather StatementOUNMurray41 min
May 19, 7:06 PM CDTSevere Thunderstorm WarningOUNCotton39 min
May 19, 7:20 PM CDTTornado WarningOUNCarter, Jefferson, Stephens40 min
May 19, 7:27 PM CDTSpecial Weather StatementOUNCleveland, McClain48 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc40 min
May 19, 7:55 PM CDTSpecial Weather StatementOUNCarter35 min
May 19, 7:57 PM CDTSpecial Weather StatementOUNJefferson33 min
May 19, 7:58 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie47 min
May 19, 8:09 PM CDTSpecial Weather StatementOUNBeckham51 min
May 19, 8:10 PM CDTRiver Flood WarningOUNGreer, Jackson44 hr
May 19, 8:12 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc37 min
May 19, 8:17 PM CDTSevere Thunderstorm WarningOUNJefferson43 min
May 19, 8:19 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens41 min
May 19, 8:23 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon37 min
May 19, 8:24 PM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
May 19, 8:30 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson45 min
May 19, 8:46 PM CDTTornado WarningOUNCarter, Jefferson, Love44 min
May 19, 8:54 PM CDTSpecial Weather StatementOUNPottawatomie51 min
May 19, 8:58 PM CDTFlash Flood WarningOUNBeckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more4 hr
May 19, 9:02 PM CDTSevere Thunderstorm WarningOUNJefferson43 min
May 19, 9:03 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita42 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningOUNCotton38 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole38 min
May 19, 9:09 PM CDTFlash Flood WarningOUNCotton, Jefferson, Tillman6 hr
May 19, 9:11 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson49 min
May 19, 9:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche35 min
May 19, 9:14 PM CDTSpecial Weather StatementOUNGrady31 min
May 19, 9:17 PM CDTFlash Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 6 more6 hr
May 19, 9:23 PM CDTTornado WarningOUNJackson, Tillman52 min
May 19, 9:29 PM CDTTornado WarningOUNCarter31 min
May 19, 9:39 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa66 min
May 19, 9:42 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love48 min
May 19, 9:57 PM CDTSpecial Weather StatementOUNPontotoc63 min
May 19, 9:58 PM CDTTornado WarningOUNCarter47 min
May 19, 10:01 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole44 min
May 19, 10:10 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman35 min
May 19, 10:40 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
May 19, 10:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Jackson, Kiowa, Tillman47 min
May 19, 10:44 PM CDTSpecial Weather StatementOUNHughes, Seminole31 min
May 19, 11:14 PM CDTSpecial Weather StatementOUNHughes31 min
May 19, 11:20 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 19, 11:21 PM CDTSpecial Weather StatementOUNJefferson24 min
May 19, 11:27 PM CDTSpecial Weather StatementOUNMarshall33 min
May 19, 11:40 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more6 hr
May 19, 11:57 PM CDTSpecial Weather StatementOUNJohnston33 min
May 19, 11:57 PM CDTSevere Thunderstorm WarningOUNCotton78 min
May 20, 12:17 AM CDTSpecial Weather StatementOUNJefferson43 min
May 20, 12:24 AM CDTFlash Flood WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more6 hr
May 20, 1:00 AM CDTAreal Flood WarningOUNBeckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more6 hr
May 20, 1:07 AM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston, Murray23 min
May 20, 1:29 AM CDTSpecial Weather StatementOUNLove46 min
May 20, 1:33 AM CDTSpecial Weather StatementOUNAtoka, Johnston27 min
May 20, 2:07 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall38 min
May 20, 2:13 AM CDTSpecial Weather StatementOUNAtoka32 min
May 20, 2:16 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Grady, Hughes, McClain, Oklahoma and 3 more6 hr
May 20, 2:21 AM CDTRiver Flood WarningOUNAtoka66 hr
May 20, 2:24 AM CDTAreal Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Jefferson and 3 more6 hr
May 20, 2:48 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall42 min
May 20, 3:33 AM CDTSpecial Weather StatementOUNBryan27 min
May 20, 5:44 AM CDTAreal Flood WarningOUNAtoka, Bryan, Coal, Johnston, Marshall, Pontotoc6 hr
May 20, 6:54 AM CDTAreal Flood WarningOUNCotton8 hr
May 20, 8:16 AM CDTAreal Flood WarningOUNCarter, Cotton, Jefferson, Love, Murray, Stephens3 hr
May 20, 8:28 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray13 days
May 20, 9:01 AM CDTRiver Flood WarningOUNGarvin30 hr
May 20, 2:55 PM CDTRiver Flood WarningOUNCaddo, Garvin, Grady11 days
May 20, 5:57 PM CDTAreal Flood WarningOUNCarter, Cotton, Jefferson, Love, Stephens, Tillman12 hr
May 19, 7:14 PM CDTSpecial Weather StatementOUNClay31 min
May 19, 7:27 PM CDTSevere Thunderstorm WarningOUNArcher, Clay48 min
May 19, 7:47 PM CDTSpecial Weather StatementOUNWilbarger43 min
May 19, 8:02 PM CDTSpecial Weather StatementOUNClay43 min
May 19, 8:28 PM CDTSpecial Weather StatementOUNWichita47 min
May 19, 9:51 PM CDTSpecial Weather StatementOUNHardeman24 min
May 19, 10:49 PM CDTSevere Thunderstorm WarningOUNArcher, Clay41 min
May 19, 10:51 PM CDTSpecial Weather StatementOUNBaylor24 min
May 19, 10:59 PM CDTSpecial Weather StatementOUNWichita31 min
May 19, 11:30 PM CDTSevere Thunderstorm WarningOUNArcher, Clay45 min
May 19, 11:35 PM CDTSpecial Weather StatementOUNBaylor25 min
May 20, 1:15 AM CDTSevere Thunderstorm WarningOUNClay15 min
May 20, 1:17 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay43 min
May 20, 2:05 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay25 min

Nearby

Flash Flood Warnings in Texas, 2015Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.